# SDR R61A201801020005

- Difficulty date: January 2, 2018
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 11,560 hours, 7,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE CENTER FUSELAGE WET AREA CENTER SHEAR PANEL BETWEEN FRAMES 87 - 88.  REMOVED AND REPLACED THE SHEAR PANEL IAW SRM 51-42-01, 51-40-02, 51-42-02, AND 51-23-04.
